# SDR HNAA2021030200066

- Difficulty date: March 1, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 44,978 hours, 41,285 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Relay
- Condition: Failed
- Location: Gpws/Tcas
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL AT ABOUT 30KTS, GPWS, TCAS, TERRAIN INOP EICAS MESSAGES WITH T/O CONFIG WARN WITH NO RELATED ORAL WARNING FACT  01MAR21  17:03  CLT  C/N/D, R&R'D RELAY K0212 FOR PRECAUTION. C/W SELF TEST OF GPWS, TCAS AND T/O CONFIG. ALL TESTS PASS. OPS CHECK GOOD. A/C OK FOR SERVICE
